EconPapers    
Economics at your fingertips  
 

A New Method Based on the RKHSM for Solving Systems of Nonlinear IDDEs with Proportional Delays

Changbo He, Xueqin Lv and Jing Niu

Abstract and Applied Analysis, 2013, vol. 2013, 1-13

Abstract:

An efficient computational method is given in order to solve the systems of nonlinear infinite-delay-differential equations (IDDEs) with proportional delays. Representation of the solution and an iterative method are established in the reproducing kernel space. Some examples are displayed to demonstrate the computation efficiency of the method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/541935.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/541935.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:541935

DOI: 10.1155/2013/541935

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:541935